Previous |  Up |  Next


MSC: 35K55, 35K65, 35L65
Strongly degenerate parabolic, continuous dependence, BV -entropy solution
We consider the Cauchy problem for degenerate parabolic equations with variable coefficients. The equation has nonlinear convective term and degenerate diffusion term which depends on the spatial and time variables. In this paper, we prove the continuous dependence for entropy solutions in the space BV to the problem not only initial function but also all coefficients.
[1] Ambrosio, L., Crasta, G., Cicco, V. De, Philippis, G. De: A nonautonomous chain rule in $W^{1,p}$ and BV. Manuscripta Math. 140 (2013) no.3, 461–480. MR 3019135
[2] Ambrosio, L., Fusco, N., Pallara, D.: Functions of Bounded Variation and Free Discontinuity Problems. Oxford Science Publications, (2000). MR 1857292
[3] Carrillo, J.: Entropy solutions for nonlinear degenerate problems. Arch. Rational. Anal., 147 (1999), 269-361. DOI 10.1007/s002050050152 | MR 1709116
[4] Chen, G. Q., Karlsen, K. H.: Quasilinear anisotropic degenerate parabolic equations with time-space dependent diffusion coefficients. Commun. Pure Appl. Anal., 4 (2005), 241–266. DOI 10.3934/cpaa.2005.4.241 | MR 2149515
[5] Chen, G. Q., B.: Perthame, Well-posedness for non-isotropic degenerate parabolic-hyperbolic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire, 20(4) (2003), 645–668. DOI 10.1016/S0294-1449(02)00014-8 | MR 1981403
[6] Evans, L. C., Gariepy, R.: Measure theory and fine properties of functions. Studies in Advanced Math., CRC Press, London, (1992). MR 1158660
[7] Karlsen, K. H., Risebro, N. H.: On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients. Discrete Contin. Dyn., 9(5) (2003),1081–1104. MR 1974417
[8] Kružkov, S. N.: First order quasilinear equations in several independent variables. Math. USSR Sbornik, 10 (1970), 217-243. DOI 10.1070/SM1970v010n02ABEH002156 | MR 0267257
[9] Vol’pert, A. I., Hudjaev, S. I.: Cauchy’s problem for degenerate second order quasi-linear parabolic equations. Math. USSR-Sb., 7 (1969), 365-387. DOI 10.1070/SM1969v007n03ABEH001095
[10] Watanabe, H.: Entropy solutions to strongly degenerate parabolic equations with zero-flux boundary conditions. Adv. Math. Sci. Appl., 23 (2013), no. 1, 209–234. MR 3155452
[11] Watanabe, H.: Strongly degenerate parabolic equations with variable coefficients. Adv. Math. Sci. Appl., 26 (2017), 143–173. MR 3821859
[12] Watanabe, H., Oharu, S.: BV-entropy solutions to strongly degenerate parabolic equations. Adv. Differential Equations 15(7-8) (2010), 757–800. MR 2650587
[13] Watanabe, H., Oharu, S.: Finite-difference approximations to a class of strongly degenerate parabolic equations. Adv. Math. Sci. Appl., 20 (2010), no. 2, 319–347. MR 2815744
[14] Ziemer, W. P.: Weakly differentiable functions. Springer-Verlag, New York, (1989). MR 1014685
Partner of
EuDML logo